-36%

Allergin Syrup – Children’s Allergy Relief Syrup – 60ml

For the relief of the symptoms of allergies.

Relief symptoms of sneezing and runny nose.

Active Ingredients: Chlorphenamine maleate

Suitable for children over 1 year

350.00

Availability: In Stock
- +
Compare
EAN: 6154000240080 SKU: 240080 Category: Tags: , ,

Allergin Syrup – Children’s Allergy Relief Syrup – 60ml

Allergin Syrup is a medication used to relieve the symptoms of allergies. It contains Chlorphenamine Maleate, which belongs to a group of medicines called antihistamines. Allergin Syrup can be used to relieve itching and redness of the skin, swelling associated with allergies, insect bites, hayfever, and other allergic conditions.

Looking for a children’s allergy relief syrup that actually works? Look no further than Allergin Syrup. Chlorphenamine Maleate, the active ingredient in Allergin Syrup, is a highly effective antihistamine that can relieve the symptoms of allergies, insect bites, hayfever and more. So when allergy season hits, make sure to have Allergin Syrup on hand for your little one.

For the relief of the symptoms of allergies.

Fast relief from the symptoms of hayfever, skin allergies, food allergies, pet allergies, insect bites, nettle rash, hives and more.

What is an Allergy?

Allergies are common and can affect anyone. Most people know someone with an allergy, but it doesn’t always prevent them from enjoying the things they want to do in life because of these reactions that may come up anytime such as breathing problems or hives caused by foods like nuts or peanuts.

An allergy is a reaction the body has to a particular food or substance.

Substances that cause allergic reactions are called allergens.

The more common allergens include:

  • grass and tree pollen – an allergy to these is known as hay fever (allergic rhinitis)
  • dust mites
  • animal dander, tiny flakes of skin or hair
  • food – particularly nuts, fruit, shellfish, eggs and cows’ milk
  • insect bites and stings
  • medicines – including ibuprofen, aspirin and certain antibiotics
  • latex – used to make some gloves and condoms
  • mould – these can release small particles into the air that you can breathe in
  • household chemicals – including those in detergents and hair dyes

Most of these allergens are generally harmless to people who are not allergic to them.

Allergic reactions usually happen quickly within a few minutes of exposure to an allergen.

They can cause:

  • sneezing
  • a runny or blocked nose
  • red, itchy, watery eyes
  • wheezing and coughing
  • a red, itchy rash
  • worsening of asthma or eczema symptoms

Most allergic reactions are mild, but occasionally a severe reaction called anaphylaxis or anaphylactic shock can occur.

This is a medical emergency and needs urgent treatment.

Allergin Syrup Reviews

After using Allergin Syrup, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Allergin Syrup in Nigeria

The price of Allergin Syrup is N350

Where can you buy Allergin Syrup In Nigeria?

You can Buy Allergin Syrup  at Asset Pharmacy Lagos Nigeria, Nigeria’s Largest Online Pharmacy

Brand

Allergin

How to Use

How to use Allergin Syrup

How to give this medicine

Check the seal is not broken before first use. If it is, do not give the medicine.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5 ml or 5 ml by drawing the liquid to the correct mark on the syringe.

Give this medicine to your child to swallow.

Children of 12 to 23 months: give 2.5 ml up to 2 times in 24 hours, if you need to.

Children of 2 to 5 years: give 2.5 ml up to 6 times in 24 hours, if you need to.

Children of 6 to 11 years: give 5 ml up to 6 times in 24 hours, if you need to.

Children of 12 years and over, and adults: 10ml up to 6 times in 24 hours, if you need to.

Don’t give more often than every 4 to 6 hours.

Do not give to children under 1 year.

Do not give more than the amount recommended above.

If symptoms do not go away within 5 days talk to your pharmacist or doctor.

 

Product Details

Product Information of Allergin Syrup

his medicine can be given to children from the age of 1 year. However, some children should not be given this medicine or you should seek the advice of their pharmacist or doctor first.

Do not give:

  • If your child is under 1 year
  • If your child is having an asthma attack
  • If your child is allergic to any of the ingredients, or any other antihistamines (your child may have had a rash, difficulty breathing, swollen lips or face after taking them)
  • If your child is taking monoamine oxidase inhibitors (for depression) or has taken them in the last 14 days

Talk to your pharmacist or doctor:

  • If your child has epilepsy, heart or circulatory disease, liver problems
  • If your child has high blood pressure or glaucoma
  • If your child has asthma, bronchitis or bronchiectasis
  • If your child has an overactive thyroid
  • If your child has difficulty passing urine
  • If your child has an obstruction in their intestine
  • If your child has a rare blood disease called porphyria

Other important information

Information about some of the ingredients:

This medicine contains maltitol liquid, which may have a mild laxative effect. If you have been told by your doctor that your child has an intolerance to some sugars, consult your doctor before giving this medicine. This medicine contains 1 g maltitol per 5 ml. This provides 2 kcal.

This medicine contains small amounts of alcohol (ethanol), less than 100 mg per 5 ml.

Information for adults intending to take this medicine

Driving and using machines: This medicine may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Talk to your pharmacist or doctor if you are a man with prostate problems.

Pregnancy and breastfeeding: Do not take this medicine.

If your child takes other medicines

Before you give this medicine, make sure that you tell your pharmacist about ANY other medicines you might be giving your child at the same time, particularly the following:

  • Other antihistamines
  • Strong painkillers
  • Sleeping tablets
  • Tranquillisers, antidepressants or other medicines for mental problems
  • Phenytoin (for epilepsy)
  • Atropine

If you are unsure about interactions with any other medicines, talk to your pharmacist. This includes medicines prescribed by your doctor and medicine you have bought for your child, including herbal and homeopathic remedies.

How to store this medicine

Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard.

Use by the date on the end flap of the carton.

Side Effects

Side Effects of Allergin Syrup

Possible side effects

Most people will not have problems, but some may get some:

  • Drowsiness (which may make your child fall asleep)
  • Dizziness, blurred vision, headaches, fits
  • Dry mouth, difficulty in passing urine, sweating
  • Skin rash, sensitivity to sunlight, other allergic reactions
  • Indigestion, stomach pain, loss of appetite
  • Tremors, muscle pain or weakness, impaired movement or co-ordination, pins and needles
  • Change in heart rate, palpitations, low blood pressure, ringing in the ears, hair loss
  • Blood problems such as anaemia, weariness
  • Sleep disturbance
  • Liver problems (which may cause yellowing of the skin or eyes)
  • Chest pain
  • Cough, phlegm on the chest – these may be caused by thickened bronchial secretions (mucous) in your lungs
  • Difficulty concentrating, irritability, depression
  • Hyperactivity in children
  • Confusion in the elderly
    Very young children and elderly adults may be more likely to get some of these side effects.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet

Ingredients

Product Ingredients of Allergin Syrup

What is in this medicine

Each 5 ml of oral solution contains Chlorphenamine Maleate 2 mg, which is the active ingredient.

As well as the active ingredient, the solution also contains purified water, glycerol (E422), maltitol liquid (E965), citric acid monohydrate, sodium benzoate (E211), mint flavour (containing ethanol 0.2 vol %).

 

Delivery

Delievry time are estimates. Can vary due to the time of day you order.

Delivery time estimate are subject to the courier company.

Shipping to Lagos cost starts from N1850 Next day delivery

Shipping to Rest Of Nigeria – 2-3 days cost starts from N2000

Shipping to Rest of Africa –  5-7 working days Cost starts from N12000

Shipping to Europe 7 – 14 working days Cost srats from N18000

Shipping to Rest of the world – 7 – 14 days Cost starts from N18000

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Back to top
error:
X